Construction d’éléments dans π * S (BU(2))
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 449-465
@article{BSMF_1983__111__449_0,
     author = {Ray, Nigel and Schwartz, Lionel},
     title = {Construction d'\'el\'ements dans $\pi ^S\_*(BU(2))$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {449-465},
     doi = {10.24033/bsmf.1998},
     zbl = {0547.55011},
     mrnumber = {85m:55011},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1983__111__449_0}
}
Ray, Nigel; Schwartz, Lionel. Construction d’éléments dans $\pi ^S_*(BU(2))$. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 449-465. doi : 10.24033/bsmf.1998. http://www.numdam.org/item/BSMF_1983__111__449_0/

[1] Adams (J. F.), Stable homotopy and generalized homology, Chicago, part II.

[2] Baker (A.), Clarke (F.), Ray (N.) et Schwartz (L.), (en préparation).

[3] Clarke (F.), Self-maps of BU, Math. Proc. Camb. Phil. Soc., vol. 89, 1981, p. 491-506. | MR 82f:55007 | Zbl 0491.55010

[4] Felali (K. S.), Intersection points of immersed manifolds, Ph. D. Thesis, Manchester, 1982.

[5] Jones (J. D.), The Kervaire invariant of extended power manifolds, Topology, vol. 17, 1978, p. 249-266. | MR 80g:55026 | Zbl 0413.55009

[6] Knapp (K. H.), Some applications of K-theory to framed bordism. E-invariant and transfert, Habilitationsschrift Bonn, 1979. | Zbl 0982.55500

[7] Madsen (I.) et Milgram (J.), The classifying spaces for surgery and cobordism of manifolds, chap. 3, Annals of Math. Studies, Princeton, n° 92, 1979. | Zbl 0446.57002

[8] Massey (W. S.), Imbeddings of projectives planes and related manifolds in spheres, Indiana Univ. Math. J., vol. 23, n° 9, 1974, p. 791-812. | MR 49 #3980 | Zbl 0285.57016

[9] Schwartz (L.), Opérations d'Adams en K-homologie et applications, Bull. Soc. Math. France, vol. 109, 1981, p. 237-257. | Numdam | MR 82j:55006 | Zbl 0472.55013

[10] Schwartz (L.), Polynômes numériques et homotopie stable (en préparation).